# SDR CALA2014080401077

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 44,630 hours, 14,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SECTION EMER SEAT PROXIMITY LIGHTS BATTERY PACK FAILS CAPACITY CHECK.  R & R BATTERY PACK ON M1674 POWER SUPPLY IAW AMM 33-51-06-960-805.  OPERATIONS CHECKED GOOD IAW AMM 33-5 1-06-960-805.
